# SDR A6WA201040178

- Difficulty date: January 31, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED UPON VISUAL INSPECTION, NEW BRACKET MFG AND INSTALLED IAW SRM 51-42-06.
